# SDR DHL2005781561

- Difficulty date: February 27, 2005
- Submitted: March 19, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, NR 9 SPOILER HAS TWO SPOTS OF DELAMINATION ON UPPER SURFACE AT TRAILING EDGE AND PHENOLIC RUB STRIP AT BOTTOM TRAILING EDGE IS LOOSE.  REMOVED NR 9 SPOILER FOR REPAIR IAW B727 MM. REMOVED PREVIOUS REPAIR AND CUT OUT DAMAGE AREA APROX 30.5 BY 6 INCHES BAGGED FOR MOISTURE REMOVAL IAW B727 SRM. CLEANED PREPPED & INSTALLED RESIN IMPREGNATED FIBERGLASS OVERLAY REPAIR & BAGGED FOR BONDING IAW B727 SRM. CURED REPAIR, SANDED, CLEANED AND INSTALLED FIBERGLASS SEALANT COMPOUND IAW B727 SRM.  CURED SEALANT COMPOUND, SANDED SMOOTH, CLEANED, PRIMED & INSTALLED T/E TACK RIVETS IAW B727 SRM. REBONDED T/E RUB STRIP IAW B727 SRM.  INSTALLED NR 9 SPOILER PANEL IAW 727 MM.  OP CHECK PERFORMED GOOD IAW 727 MM.
